Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2017, Volume 57, Number 4, Pages 645–653 (Mi zvmmf10560)  

Pareto set reduction based on an axiomatic approach with application of some metrics

V. D. Nogin

St. Petersburg State University, St. Petersburg, Russia

Abstract: A multicriteria choice problem involving a decision-maker’s binary preference relation is considered. Several two-stage methods are proposed for its solution. First, the Pareto set is reduced by applying an axiomatic approach. Then the problem is scalarized on the resulting set by using the Chebyshev or Euclidean metric. The methods proposed are substantiated with the help of well-known and new techniques for characterizing weakly efficient and proper efficient points. Illustrative examples are given.

Key words: multicriteria choice, Edgeworth–Pareto principle, Pareto set reduction, Chebyshev metric, Euclidean metric, scalarization, axiomatic approach.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-07-00899_а
15-01-07006_д
17-07-00371_а


DOI: https://doi.org/10.7868/S0044466917040093

Full text: PDF file (118 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2017, 57:4, 645–652

Bibliographic databases:

UDC: 519.658
Received: 19.02.2016
Revised: 14.06.2016

Citation: V. D. Nogin, “Pareto set reduction based on an axiomatic approach with application of some metrics”, Zh. Vychisl. Mat. Mat. Fiz., 57:4 (2017), 645–653; Comput. Math. Math. Phys., 57:4 (2017), 645–652

Citation in format AMSBIB
\Bibitem{Nog17}
\by V.~D.~Nogin
\paper Pareto set reduction based on an axiomatic approach with application of some metrics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2017
\vol 57
\issue 4
\pages 645--653
\mathnet{http://mi.mathnet.ru/zvmmf10560}
\crossref{https://doi.org/10.7868/S0044466917040093}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3651119}
\elib{https://elibrary.ru/item.asp?id=29331722}
\transl
\jour Comput. Math. Math. Phys.
\yr 2017
\vol 57
\issue 4
\pages 645--652
\crossref{https://doi.org/10.1134/S096554251704008X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401560700006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85019587533}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10560
  • http://mi.mathnet.ru/eng/zvmmf/v57/i4/p645

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:150
    Full text:32
    References:22
    First page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021